advertisement
Question
Posted by: Wanda | 2008/01/24

3 Month injection

If been on the 3 month injection for 6 years i am of for 10 Months now and stil i didnt turn sick yet i went to the dock he gave me provera pills and said i will get sick in a weeks time but stil nothing it is now 2 months later and still nothing and i realy need to get pregnant is there somthing i can do get back in my cycle or not Please help it is turning into a big problem. My husband and i realy want to have a baby

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately, it can take up to a year for periods to return after stopping the injection. You could try taking a Pill like Biphasil for a few months but there are no guarantees that it will help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement